# SDR CA050425008

- Difficulty date: April 21, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,071 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: 4E16013
- Condition: Missing
- Location: Prop De-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RT PROPELLER MISSING A DE-ICE BOOT. DISCOVERED DURING ROUTINE CHECK. NEW DE-ICE BOOT INSTALLED.
